# SDR ASAA2015052311850

- Difficulty date: May 23, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 5,927 hours, 1,911 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Counterbalance
- Part number: 3013156240
- Condition: Out Of Adjust
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE TREND DATA SHOWS LOW PRESSURE ROTOR VIBRATION LEVELS TO BE TRENDING HIGHER THAN EXPECTED.  CURRENT LEVELS NEAR 1.5 UNITS.  ACFT GROUNDED.  NR 2 ENGINE ON BOARD FAN TRIM BALANCE COMPLETE IAW MM 71-00-00.
